# SDR 2008FA0000761

- Difficulty date: November 13, 2008
- Submitted: November 13, 2008
- Operation: General aviation
- Aircraft: N2472D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0327
- Aircraft time: 1,066 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7745405
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT WAS REMOVED FOR ANNUAL INSPECTION.  UPON VISUAL INSPECTION OF SEAT RAILS, A CRACK WAS DISCOVERED GOING THROUGH THE ENTIRE RAIL.  THE SEAT RAIL MUST BE REPLACED IN ORDER TO FACILITATE SAFE FLIGHT.
